# SDR SWIA200717651

- Difficulty date: January 7, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 12,050 hours, 10,485 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH INTO BURBANK, SPOILERONS CAUTION MESSAGE APPEARED.  DIVERTED TO LAX.  RESET CBS 1N8, 2N8, 4A2, 4A3.  OPERATIONAL CHECKS GOOD.
